About this Journal Submit a Manuscript Table of Contents
Discrete Dynamics in Nature and Society
Volume 2012 (2012), Article ID 760246, 17 pages
http://dx.doi.org/10.1155/2012/760246
Research Article

The Number of Chains of Subgroups in the Lattice of Subgroups of the Dicyclic Group

1Department of Mathematics, Kangnung-Wonju National University, Kangnung 210-702, Republic of Korea
2Department of Mathematics, Dong-A University, Busan 604-714, Republic of Korea

Received 9 May 2012; Accepted 25 July 2012

Academic Editor: Prasanta K. Panigrahi

Copyright © 2012 Ju-Mok Oh et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. V. Murali and B. B. Makamba, “On an equivalence of fuzzy subgroups. II,” Fuzzy Sets and Systems, vol. 136, no. 1, pp. 93–104, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  2. V. Murali and B. B. Makamba, “Counting the number of fuzzy subgroups of an abelian group of order pnqm,” Fuzzy Sets and Systems, vol. 144, no. 3, pp. 459–470, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  3. J.-M. Oh, “The number of chains of subgroups of a finite cycle group,” European Journal of Combinatorics, vol. 33, no. 2, pp. 259–266, 2012. View at Publisher · View at Google Scholar
  4. M. Tărnăuceanu and L. Bentea, “On the number of fuzzy subgroups of finite abelian groups,” Fuzzy Sets and Systems, vol. 159, no. 9, pp. 1084–1096, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. J. M. Oh, “The number of chains of subgroups of the dihedral group,” Submitted.
  6. J. S. Rose, A Course on Group Theory, Dover Publications, New York, NY, USA, 1994.
  7. W. R. Scott, Group Theory, Prentice-Hall, Englewood Cliffs, NJ, USA, 1964.
  8. M. Aigner, Combinatorial Theory, Springer, New York, NY, USA, 1979. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. A. Tucker, Applied Combinatorics, John Wiley & Sons, New York, NY, USA, 1995.